# SDR AALA201603159005

- Difficulty date: February 2, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 47,826 hours, 27,102 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53231715202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  FASTENER HOLE HAS CRACK INDICATION ON LOWER FUSELAGE SKIN, AT FRAME 35 & STRINGER 30 LT.  REPAIRED SKIN IAW EA 257956.
